# SDR SWAA2021030145788

- Difficulty date: January 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT INTERCOSTAL IS BENT AT BS 500D+8 LBL 7; WL 156 / REMOVED AND REPLACED INTERCOSTAL SUPPORT AT BS 500D TO 520 WL156 PER SRM 51-40-02; SRM 51-40-05 AND DWG 143A7902
